Differential and Integral Equations

On spatial energy decay for quasilinear boundary value problems in cone-like and exterior domains

Shlomo Breuer and Joseph J. Roseman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 3 (1989), 310-325.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372428800

Mathematical Reviews number (MathSciNet)
MR983683

Zentralblatt MATH identifier
0735.35012

Subjects
Primary: 35B40: Asymptotic behavior of solutions
Secondary: 35G20: Nonlinear higher-order equations

Citation

Breuer, Shlomo; Roseman, Joseph J. On spatial energy decay for quasilinear boundary value problems in cone-like and exterior domains. Differential Integral Equations 2 (1989), no. 3, 310--325. https://projecteuclid.org/euclid.die/1372428800


Export citation